# SDR ASOA20121217118

- Difficulty date: December 17, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 28,398 hours, 15,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE AFT AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX R & R THE NR 3 EMERGENCY LIGHT BATTERY CHARGER WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
